MathSciNet Relay Station
MathSciNet bibliographic data
MR1251820 11P21 (58G18)
Keller, Joseph B.; Knessl, Charles Asymptotic evaluation of oscillatory sums. European J. Appl. Math. 4 (1993), no. 4, 361–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement